# SDR DALA2016041402913

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 886-905
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN FWD UPPER CORNER BETWEEN BS 886-905, RT AT CABIN PAX.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-05, FIG 122 AND ERA 487747-14MA, REV: ORIGINAL.
